# SDR AALA20090423TUL30

- Difficulty date: April 8, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 69,036 hours, 31,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS EXTENDING FORWARD AND AFT FROM UNDER PREVIOUSLY INSTALLED DOUBLER STATION 1250-1280, LONGERON 23R.  NEW SHEAR TIE AND REPAIR DOUBLER INSTALLED PER SRM 53-03-00 FIGURE 7 AND SRM 53-04 FIGUE 12B.
